# SDR YENA2008088

- Difficulty date: September 11, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 18,834 hours, 6,523 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISING, F/A DETECTED AN ODOR OF SMOKE IN AFT GALLEY. TURNED AFT RACK POWER OFF AND ODOR WENT AWAY.  ACCOMPLISHED TSM 23-39-00 AND NO DEFECT NOTED.  ALL SYSTEM OPERATES WITH NO EVIDENCE OF SMOKE.
